| Catalog Number |
CDC-45703-XP1A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "we have had several (at least 3) of the cdc-45703-xp1a that have had bent guidewires in them and are not usable.This occurred during patient care.We were inserting the central line and had everything open on the sterile field when it was discovered.The two other times were the same." the device was replaced.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.